# SDR R61A2021081700652

- Difficulty date: July 30, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 35,250 hours, 27,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S27r
- Part time: 35,250 hours, 27,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III LOWER SKIN PANEL SHEAR CLIP HAS CORROSION LOCATED AT FR 88; STR 28R. REMOVED AND REPLACED SHEAR CLIP AT FR 88 STGR 27R. REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION, REF SRM 51-23-04, 51-23-05, 51-23-06.
